P. Tkachov

Search this author in Google Scholar

Articles: 1

Fractional kinetics in a spatial ecology model

José Luís da Silva, Yuri Kondratiev, Pasha Tkachov

↓ Abstract   |   Article (.pdf)

MFAT 24 (2018), no. 3, 275-287


In this paper we study the effect of subordination to the solution of a model of spatial ecology in terms of the evolution density. The asymptotic behavior of the subordinated solution for different rates of spatial propagation is studied. The difference between subordinated solutions to non-linear equations with classical time derivative and solutions to non-linear equation with fractional time derivative is discussed.

All Issues